MathSciNet Relay Station
MathSciNet bibliographic data
MR1851343 76F05 (76F55 76M35)
Aivazis, Keri A.; Pullin, D. I. On velocity structure functions and the spherical vortex model for isotropic turbulence. Phys. Fluids 13 (2001), no. 7, 2019–2029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement